MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 4; PRSTHSIS,KNEE,PATLLOFEMOROTIBIAL,SMI-CNSTRAIND,CMENTED, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 4; PRSTHSIS,KNEE,PATLLOFEMOROTIBIAL,SMI-CNSTRAIND,CMENTED, POLYMER/METAL/POLYMER
Catalog Number 74022114
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 06/18/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a fluid aspiration in the right knee was performed in patient.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned to be evaluated.A review of the manufacturing records did not reveal any manufacturing or material abnormalities that could have caused or contributed to the reported incident.Our clinical/medical investigation stated that with no supporting clinical/medical documents have been provided.Therefore a thorough investigation cannot be performed.Without the actual products involved, our investigation cannot proceed.If the devices or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 4
Common Device Name
PRSTHSIS,KNEE,PATLLOFEMOROTIBIAL,SMI-CNSTRAIND,CMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7521214
Report Number1020279-2018-00949
Device Sequence Number1607202
Product Code JWH
UDI-Device Identifier00885556169865
UDI-Public00885556169865
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2023
Device Catalogue Number74022114
Device Lot Number13BM13530
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2017
Supplement Date Received by Manufacturer08/03/2017
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74022213 - 12JM06477; 74024835 - 13AM08204; 74027237 - 11LM05821
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age69 YR
Patient Weight69